Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/digestive-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Weird Stomach pains.
    avatar
    RaptorPatrol posted:
    I'm 17 and i've been having trouble with making a bowel movement. I'm currently on a laxative called Generlac. and for awhile i've been having minor stomach pains. They don't last for awhile but they're annoying. My backs been hurting a lot too for some reason. My dad tell's me not to worry about it. But It's not getting any better and i don't think its getting any worse. I used to be at a above average weight and i lost weight when i started exercising then i stopped. For awhile i was eating really unhealthy and now i only drink water and no pop. I burp a lot and i also don't know why. Its been bothering me for awhile. If i got a CT scan would they be able to figure anything out?
     
    avatar
    Chris_WebMD_Staff responded:
    Hi and welcome,

    Sounds like you need to get to the doctors and get checked out.

    From there the doctor will tell you if a CT scan is necessary or what should be next.
    I hope you feel better soon!


    Helpful Tips

    Have you tried better toilet posture?
    There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website